# SDR CALA2022090502273

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737
- Aircraft serial: 28953
- Aircraft time: 70,735 hours, 25,644 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Nozzle
- Part number: NA
- Condition: Missing
- Location: Eng #1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #1 ENG PRIMARY EXHAUST NOZZLE INBOARD SIDE FWD FENCE HAS ELONGATED HOLE AND MISSING FASTENER (SECOND FROM AFT). REMOVED #1 ENG EXHAUST NUZZLE. REMOVED AND REPLACED #1ENG PRIMARY NOZZLE.
